# SDR MASA2012030134520

- Difficulty date: March 1, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 23,210 hours, 15,764 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN BRAKE READING 8, ALL OTHER BRAKES AT 2.  COOLED BRAKE AND PERFORMED TAXI CHECK, NO DEFECTS.
